# SDR IPXA2022052582522

- Difficulty date: May 14, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 24,922 hours, 15,270 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: B5377132021000
- Part serial: NSN
- Condition: Cracked
- Location: Mdc Fr21 Rh Side
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEGMDC AT FR21 RH SIDEALL UPPER PANEL SUPPORT STRUCTURE BRACKET DEFORMED/CRACKED.FABRICATED AND REPLACED BRACKET IAW SRM 53-13-18, SRM 51-70-12 AND SRM 51-40-21
